# SDR 96ZZZX1567

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Leaking
- Location: M/R
- Part time: 437 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
